Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hopf algebra structure on topological Hochschild homology

Vigleik Angeltveit and John Rognes

Algebraic & Geometric Topology 5 (2005) 1223–1290
Bibliography
1 J F Adams, S B Priddy, Uniqueness of $B\mathrm{SO}$, Math. Proc. Cambridge Philos. Soc. 80 (1976) 475 MR0431152
2 V Angeltveit, Hopf algebra structure on topological Hochschild homology (2002)
3 S Araki, H Toda, Multiplicative structures in $\mathrm{mod} q$ cohomology theories I, Osaka J. Math. 2 (1965) 71 MR0182967
4 C Ausoni, Topological Hochschild homology of connective complex $K$–theory, Amer. J. Math. 127 (2005) 1261 MR2183525
5 C Ausoni, J Rognes, Algebraic $K$–theory of topological $K$–theory, Acta Math. 188 (2002) 1 MR1947457
6 N A Baas, I Madsen, On the realization of certain modules over the Steenrod algebra, Math. Scand. 31 (1972) 220 MR0377879
7 A Baker, A Jeanneret, Brave new Hopf algebroids and extensions of $M$U-algebras, Homology Homotopy Appl. 4 (2002) 163 MR1937961
8 A Baker, B Richter, On the $\Gamma$–cohomology of rings of numerical polynomials and $E_\infty$ structures on $K$–theory, Comment. Math. Helv. 80 (2005) 691 MR2182697
9 M Bökstedt, Topological Hochschild homology, preprint, University of Bielefeld (c.1986)
10 M Bökstedt, The topological Hochschild homology of $\mathbb{Z}$ and $\mathbb{Z}/p$, preprint, University of Bielefeld (c.1986)
11 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
12 M Bökstedt, I Madsen, Topological cyclic homology of the integers, Astérisque (1994) 7, 57 MR1317117
13 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Mathematics 1176, Springer (1986) MR836132
14 R R Bruner, J Rognes, Differentials in the homological homotopy fixed point spectral sequence, Algebr. Geom. Topol. 5 (2005) 653 MR2153113
15 H Cartan, S Eilenberg, Homological algebra, Princeton University Press (1956) MR0077480
16 D M Davis, The cohomology of the spectrum $bJ$, Bol. Soc. Mat. Mexicana $(2)$ 20 (1975) 6 MR0467749
17 B I Dundas, Relative $K$–theory and topological cyclic homology, Acta Math. 179 (1997) 223 MR1607556
18 D M Davis, M Mahowald, $v_{1}$– and $v_{2}$–periodicity in stable homotopy theory, Amer. J. Math. 103 (1981) 615 MR623131
19 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
20 Z Fiedorowicz, R M Vogt, Topological Hochschild homology of $E_n$ ring spectra arXiv:math.AT/0410367
21 L Hesselholt, I Madsen, On the $K$–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
22 L Hesselholt, I Madsen, On the $K$–theory of local fields, Ann. of Math. $(2)$ 158 (2003) 1 MR1998478
23 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
24 T J Hunter, On the homology spectral sequence for topological Hochschild homology, Trans. Amer. Math. Soc. 348 (1996) 3941 MR1376548
25 D C Johnson, W S Wilson, Projective dimension and Brown–Peterson homology, Topology 12 (1973) 327 MR0334257
26 A Lazarev, Towers of $M$U-algebras and the generalized Hopkins–Miller theorem, Proc. London Math. Soc. $(3)$ 87 (2003) 498 MR1990937
27 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
28 S Lunøe-Nielsen, A homological approach to topological cyclic theory (2005)
29 S Mac Lane, Homology, Classics in Mathematics, Springer (1995) MR1344215
30 M Mahowald, R J Milgram, Operations which detect Sq4 in connective $K$–theory and their applications, Quart. J. Math. Oxford Ser. $(2)$ 27 (1976) 415 MR0433453
31 M Mahowald, The image of $J$ in the $EHP$ sequence, Ann. of Math. $(2)$ 116 (1982) 65 MR662118
32 J P May, $E_{\infty }$ ring spaces and $E_{\infty }$ ring spectra, Lecture Notes in Mathematics 577, Springer (1977) 268 MR0494077
33 R McCarthy, Relative algebraic $K$–theory and topological cyclic homology, Acta Math. 179 (1997) 197 MR1607555
34 J McClure, R Schwänzl, R Vogt, $THH(R)\cong R\otimes S^1$ for $E_\infty$ ring spectra, J. Pure Appl. Algebra 121 (1997) 137 MR1473888
35 J E McClure, R E Staffeldt, On the topological Hochschild homology of $b\mathrm{u}$ I, Amer. J. Math. 115 (1993) 1 MR1209233
36 J Milnor, The Steenrod algebra and its dual, Ann. of Math. $(2)$ 67 (1958) 150 MR0099653
37 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. $(2)$ 81 (1965) 211 MR0174052
38 S Oka, Ring spectra with few cells, Japan. J. Math. $($N.S.$)$ 5 (1979) 81 MR614695
39 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics 121, Academic Press (1986) MR860042
40 C Rezk, Supplementary notes for Math 512 (2001)
41 A Robinson, Obstruction theory and the strict associativity of Morava $K$–theories, from: "Advances in homotopy theory (Cortona, 1988)", London Math. Soc. Lecture Note Ser. 139, Cambridge Univ. Press (1989) 143 MR1055874
42 J Rognes, The smooth Whitehead spectrum of a point at odd regular primes, Geom. Topol. 7 (2003) 155 MR1988283
43 J D Stasheff, Homotopy associativity of $H$–spaces I, II, Trans. Amer. Math. Soc. 108 $(1963)$, 275-292; ibid. 108 (1963) 293 MR0158400
44 J Stasheff, From operads to “physically” inspired theories, from: "Operads: Proceedings of Renaissance Conferences (Hartford, CT/Luminy, 1995)", Contemp. Math. 202, Amer. Math. Soc. (1997) 53 MR1436917
45 R E Stong, Determination of $H^*(\mathrm{BO}(k,\ldots,\infty),\mathbb{Z}_{2})$ and $H^*(\mathrm{BU}(k,\ldots,\infty),\mathbb{Z}_{2})$, Trans. Amer. Math. Soc. 107 (1963) 526 MR0151963
46 N P Strickland, Products on $\mathrm{MU}$–modules, Trans. Amer. Math. Soc. 351 (1999) 2569 MR1641115
47 W S Wilson, The $\Omega $–spectrum for Brown–Peterson cohomology. II, Amer. J. Math. 97 (1975) 101 MR0383390
48 R Zahler, The Adams–Novikov spectral sequence for the spheres, Ann. of Math. $(2)$ 96 (1972) 480 MR0319197